Vol 9, No 3-4 (2002) ISSN: 0793-1786

Table of Contents


Non-oscillation properties of a linear neutral differential equations PDF
L. Berezansky, E. Braverman p.275-288
To the question about the duality of different versions of the programmed iterations method PDF
A. Chentsov p.289-314
Partial stability criterion for autonomous systems of differential equations PDF
K. Chndinov p.315-323
A generalization of Riemann-Stieltjes integral PDF
V. Derr p.325-341
Asymptotic behavior for one class of forced delay differential equations PDF
M. Dodkin p.343-351
Wronskian of fundamental system of delay differential equations PDF
A. Domoshnitsky p.353-376
On solvability of a minimization problem for a quadratic functional with linear restrictions in Hilbert space PDF
S. Gnsarenko p.377-383
Weak delay in systems with an aftereffect PDF
D. Khusalnov, D. JEienditkis, J. Diblik p.385-404
Conti-Opial type existence and uniqueness theorems for nonlinear singular boundary value problems PDF
I. Kignradze, B. Puza p.405-422
On certain properties of exponential solutions of difference differential equations in Sobolev spaces PDF
D. Medvedev, V. Vlasov p.423-435
TheW-transform links delay and ordinary differential equations PDF
A. Ponosov, A. Shindiapin, J. Miguel p.437-469
Impulsive periodic boundary value problem and topological degree PDF
I. Rachunkova, M. Tvrdy p.471-498
The reliable computing experiment in the study of boundary value problems for functional differential equations PDF
A. Rumyantsev p.499-519
Baire-Caratheodory classification of the real-valued standard functions PDF
I. Shragin p.521-525
Global properties of solutions of the functional differential equation PDF
S. Stanek p.527-550
Multivalued Stieltjes integral for discontinuous functions of bounded variation PDF
V. Tsalyuk p.551-576
On stability of discrete Kiefer-Wolfowitz procedures in nonlipshitz case PDF
A. Rodkina, V. Nosov p.577-593

Site Powered by Dr. Roman Yavich and Naor Yadai

ISSN: 0793-1786